BOY am I glad I found you guys.....I was diagnosed as hypothyroid about 6 months ago, and put on the lowest dose of synthroid....for the last couple months I have had nosebleeds every day, they don't last long, but they are annoying...and for the last month and a bit I have had brutal headaches everyday (just like when I got diagnosed). I was supposed to get bloodwork done at the end of the month to check my dosage, and finally asked my doctor if we could make it sooner, and I will hear results on Monday.
I had no idea that nosebleeds were a possible consequence of hypothydoidism, so now that I do, I will be sure to mention them to my doctor...Thanks guys!
(I did ask the pharmacist about whether a different medication I was on could cause nosebleeds....he said no and mentioned using a nasal saline treatment (I have a Neti Pot)....I must say the saline hasn't really done much to help me, though maybe it would help others)
| current weight: 203.0